# SDR MASA200400650

- Difficulty date: November 22, 2004
- Submitted: November 24, 2004
- Operation: Air carrier
- Aircraft: N37178
- Make and model: Cndair CL6002B19
- Aircraft serial: 7178
- Aircraft time: 20,515 hours, 14,474 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6428 PHX-DSM.  ESCAPE PATH LIGHTING INOP FROM ROW 9 AFT.  MAINTENANCE SECURED THE CONNECTION AND THE LIGHTS, OPS CHECKED GOOD.  THE AIRCRAFT DEPARTED WITHOUT FURTHER INCIDENT.
